Previous |  Up |  Next

Article

Keywords:
canonical form; Brandt groupoid; Ehresmann groupoid; transformation; differential equation; Abel functional equation; functional differential equation
Summary:
In this paper we present an algebraic approach that describes the structure of analytic objects in a unified manner in the case when their transformations satisfy certain conditions of categorical character. We demonstrate this approach on examples of functional, differential, and functional differential equations.
References:
[1] E. Barvínek: O rozložení nulových bodů řešení lineární diferenciální rovnice $y^{\prime \prime }=Q(t)y$ a jejich derivací. Acta F. R. N. Univ. Comenian 5 (1961), 465–474.
[2] O. Borůvka: Linear Differential Transformations of the Second Order. The English Univ. Press, London, 1971. MR 0463539
[3] B. Choczewski: On differentiable solutions of a functional equation. Ann. Polon. Math. 13 (1963), 133–138. MR 0153998
[4] A. R. Forsyth: Invariants, covariants and quotient-derivatives associated with linear differential equations. Philos. Trans. Roy. Soc. London Ser. A 179 (1899), 377–489.
[5] M. Hasse, L. Michler: Theorie der Kategorien. VEB, Berlin, 1966. MR 0213411
[6] M. Kuczma: Functional Equations in a Single Variable. PWN, 1968. MR 0228862 | Zbl 0196.16403
[7] M. Kuczma, B. Choczewski, R. Ger: Iterative Functional Equations. Cambridge Univ. Press, Cambridge, 1989. MR 1067720
[8] E. E. Kummer: De generali quadam aequatione differentiali tertii ordinis (Progr. Evang. Königl. Stadtgymnasium Liegnitz 1834). J. Reine Angew. Math. (reprinted) 100 (1887), 1–10.
[9] E. Laguerre: Sur les équations differérentielles linéaires du troisième ordre. C. R. Acad. Sci. Paris 88 (1879), 116–118.
[10] F. Neuman: Geometrical approach to linear differential equations of the $n$-th order. Rend. Mat. 5 (1972), 579–602. MR 0324141 | Zbl 0257.34029
[11] F. Neuman: Simultaneous solutions of a system of Abel equations and differential equations with several deviations. Czechoslovak Math. J. 32 (1982), 488–494. MR 0669790 | Zbl 0524.34070
[12] F. Neuman: Criterion of global equivalence of linear differential equations. Proc. Roy. Soc. Edinburgh 97 A (1984), 217–221. MR 0751194 | Zbl 0552.34009
[13] F. Neuman: On Halphen and Laguerre-Forsyth canonical forms for linear differential equations. Archivum Math. (Brno) 26 (1990), 147–154. MR 1188274
[14] F. Neuman: Transformations and canonical forms of functional-differential equations. Proc. Roy. Soc. Edinburgh 115 A (1990), 349–357. MR 1069527
[15] F. Neuman: On a canonical parametrization of continuous functions. Opuscula Mathematica (Kraków) 6 (1990), 185–191. MR 1120254 | Zbl 0779.39002
[16] F. Neuman: Global Properties of Linear Ordinary Differential Equations. Mathematics and Its Applications (East European Series) 52, Kluwer Acad. Publ., Dordrecht, 1991. MR 1192133 | Zbl 0784.34009
[17] F. Neuman: On equivalence of linear functional-differential equations. Results in Mathematics 26 (1994), 354–359. MR 1300618 | Zbl 0829.34054
[18] F. Neuman: Algebraic aspects of transformations with an application to differential equations. Nonlinear Anal. 40 (2000), 505–511. MR 1768906 | Zbl 0957.34008
[19] F. Neuman: A general construction of linear differential equations with solutions of prescribed properties. Applied Math. Letters 17 (2004), 71–76. MR 2030653 | Zbl 1054.34018
[20] F. Neuman: Smooth and discrete systems—algebraic, analytic, and geometrical representations. Adv. Difference Equ. 2 (2004), 111–120. MR 2064086 | Zbl 1077.34008
[21] F. Neuman: Constructing and solving equations—inverse operations. Aequationes Math. 70 (2005), 77–87. MR 2167986 | Zbl 1086.34006
[22] E. J. Wilczynski: Projective Differential Geometry of Curves and Ruled Surfaces. Teubner, Leipzig, 1906.
Partner of
EuDML logo